Table of Contents Author Guidelines Submit a Manuscript
International Journal of Surgical Oncology
Volume 2012 (2012), Article ID 405652, 4 pages
Review Article

Surgical Treatment of Peritoneal Carcinomatosis from Gastric Cancer

Division of Surgical Oncology, Medical College of Wisconsin, Milwaukee, WI 53226, USA

Received 6 February 2012; Accepted 11 May 2012

Academic Editor: Lapo Bencini

Copyright © 2012 Kiran K. Turaga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kiran K. Turaga, T. Clark Gamblin, and Sam Pappas, “Surgical Treatment of Peritoneal Carcinomatosis from Gastric Cancer,” International Journal of Surgical Oncology, vol. 2012, Article ID 405652, 4 pages, 2012. doi:10.1155/2012/405652